# SDR ABXA2023O623134

- Difficulty date: May 17, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Out Of Tolerance
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD LATCH CAM PIN #'S 12,10, 6,4,2 AND  FAILED DIMENSION CHECK WHILE IN C-CHECK HAECO AMERICAS. MAINTENANCE REPLACED MDCD LATCH CAM PINS  IAW 767 AMM 52-32-11. OPERATIONAL CHECKED GOOD, NO ADJUSTMENTS REQUIRED.
